# SDR 2008UALA04020

- Difficulty date: July 28, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 75,653 hours, 9,380 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LT EEL INOP:  D-ZONE.  *S/D*  FOUND FAULTY POWER SUPPLY.  REPLACED POWER SUPPLY, OP CHECK GOOD.  AC OK FOR SERVICE.
